| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

ISSN 1312-885X (print)       ISSN 1314-7552 (online)


Nikolay Balonin, Mikhail Sergeev
      Quasi-orthogonal matrices with level based on ratio of Fibonacci numbers
      Applied Mathematical Sciences, Vol. 9, 2015, no. 86, 4261-4268
      http://dx.doi.org/10.12988/ams.2015.53263

Copyright © 2015 Nikolay Balonin and Mikhail Sergeev. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines